Solutions for second order nonlocal BVPs via the generalized Miranda theorem

Szymańska-Debowska, Katarzyna, Krukowski, Mateusz . Rocky Mountain Journal of Mathematics 2018. 48 (2) :519-528

Locate this article in:

Bibtex

@article{CIS-491932,
  Author = {Szymańska-Debowska, Katarzyna and Krukowski, Mateusz},
  Title = {Solutions for second order nonlocal BVPs via the generalized Miranda theorem},
  Journal = {Rocky Mountain Journal of Mathematics},
  Volume = {48},
  Number = {2},
  Year = {2018},
  Pages = {519--528},
  Keywords = {}
}

Similar articles